# SDR REXA200900065

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 16,715 hours, 14,028 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CRACKS FOUND ON FWD PRESSURE BULKHEAD FS 202.75 AT BL 23.71 AT THE PARKING BRAKE CABLE CUT OUT DURING AN "A" CHECK INSPECTION.  THE CRACKS MEASURES IN LENGTH .50 INCH AT THE 5:00 POSITION, .250 INCH AT 7:00 POSITION AND .625 INCH AT 11:00 POSITION.  MAJOR REPAIR IS UNDERWAY IAW GREO 601R-53-11-563.
